# SDR DALA2023060704630

- Difficulty date: May 30, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 107,897 hours, 15,956 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 194, 1R SLIDE LIGHT INOP. CORRECTIVE ACTION: FOUND 1R SLIDE LIGHT SOCKET ASSY LOOSE. SECURED SAME. OPS CK NORMAL. OK TO CLOSE (LP 2792256)
